# SDR RAIA201710190001

- Difficulty date: October 15, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N11155
- Make and model: Emb EMB-145XR
- Aircraft serial: 145782
- Aircraft time: 36,924 hours, 22,507 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Debonded
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT WILL NOT PRESSURIZE, RETURNED FROM FLIGHT.  FOUND SERVICE DOOR UPPER FORWARD CORNER SIDE RUBBER TRIM SEAL DEBONDED.  REPAIRED AND OPS CHECKED GOOD.
